Alert archive / Arkansas / River Flood Warnings in 2014
River Flood Warning 4, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 17, 2014, 2:59 PM CDT for Columbia County, Arkansas; Webster Parish, Louisiana. It took effect at Mar 17, 2014, 5:00 PM CDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2014, 2:59 PM CDT (19:59 UTC)
- In effect from
- Mar 17, 2014, 5:00 PM CDT
- Expired
- Mar 25, 2014, 9:57 AM CDT
- In force
- 8 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Columbia County, AR, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).
- Action stage
- 10.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
618 WGUS44 KSHV 171959 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 259 PM CDT MON MAR 17 2014 ARC027-LAC119-181959- /O.NEW.KSHV.FL.W.0004.140317T2200Z-140321T1000Z/ /SPHL1.1.ER.140317T2200Z.140319T0600Z.140320T1600Z.NO/ 259 PM CDT MON MAR 17 2014 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM MONDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
6 follow-up statements
803 WGUS84 KSHV 181449 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 949 AM CDT TUE MAR 18 2014 ARC027-LAC119-191449- /O.EXT.KSHV.FL.W.0004.000000T0000Z-140322T0600Z/ /SPHL1.1.ER.140317T2030Z.140319T0600Z.140321T1200Z.NO/ 949 AM CDT TUE MAR 18 2014 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM TUESDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.0 FEET BY WEDNESDAY MORNING. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS. MOVE LIVESTOCK TO HIGHER GROUND. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
414 WGUS84 KSHV 191847 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 147 PM CDT WED MAR 19 2014 ARC027-LAC119-201847- /O.EXT.KSHV.FL.W.0004.000000T0000Z-140324T1200Z/ /SPHL1.1.ER.140317T2030Z.140320T1200Z.140323T1800Z.NO/ 147 PM CDT WED MAR 19 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM WEDNESDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE RISING TO NEAR 12.5 FEET BY THURSDAY MORNING. THE BAYOU WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS. MOVE LIVESTOCK TO HIGHER GROUND. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
068 WGUS84 KSHV 201833 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 133 PM CDT THU MAR 20 2014 ARC027-LAC119-211833- /O.EXT.KSHV.FL.W.0004.000000T0000Z-140325T1800Z/ /SPHL1.1.ER.140317T2030Z.140320T1800Z.140325T0000Z.NO/ 133 PM CDT THU MAR 20 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...EXPECT LITTLE CHANGE THROUGH FRIDAY MORNING AS BAYOU DORCHEAT CRESTS NEAR 12.5 FEET. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS. MOVE LIVESTOCK TO HIGHER GROUND. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
774 WGUS84 KSHV 211915 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 215 PM CDT FRI MAR 21 2014 ARC027-LAC119-221915- /O.EXT.KSHV.FL.W.0004.000000T0000Z-140326T2000Z/ /SPHL1.1.ER.140317T2030Z.140321T1015Z.140326T0200Z.NO/ 215 PM CDT FRI MAR 21 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM FRIDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY. ALSO BAYOU DORCHEAT CRESTED NEAR 12.6 FEET DURING LATE THURSDAY. * IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING OF BOAT RAMPS. MOVE LIVESTOCK TO HIGHER GROUND. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
756 WGUS84 KSHV 231353 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 853 AM CDT SUN MAR 23 2014 ARC027-LAC119-241353- /O.EXT.KSHV.FL.W.0004.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.140317T2030Z.140321T1015Z.000000T0000Z.NO/ 853 AM CDT SUN MAR 23 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE BAYOU DORCHEAT NEAR SPRINGHILL LOUISIANA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM SUNDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO A STAGE OF 11.6 FEET BY MONDAY MORNING. * IMPACT...AT 11.0 FEET...EXPECT MINOR LOWLAND FLOODING. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
971 WGUS84 KSHV 251457 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 957 AM CDT TUE MAR 25 2014 ARC027-LAC119-251527- /O.CAN.KSHV.FL.W.0004.000000T0000Z-140325T1457Z/ /SPHL1.1.ER.140317T2030Z.140321T1015Z.140324T1845Z.NO/ 957 AM CDT TUE MAR 25 2014 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU DORCHEAT NEAR SPRINGHILL. * AT 9:00 AM TUESDAY THE STAGE WAS 10.3 FEET. * FELL BELOW FLOOD STAGE AT 1:45 PM MONDAY. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.9 FEET BY TOMORROW MORNING. * IMPACT...AT 11.0 FEET...EXPECT MINOR LOWLAND FLOODING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 17, 1:27 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Mar 17, 1:27 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 127 PM CDT MON MAR 17 2014 .DISCUSSION... RESENT ZONES TO REMOVE ANY MORNING WORDING OF CLOUDS OR WIND SHIFTS./VII/ && .PREV DISCUSSION... /ISSUED 1158 AM CDT MON MAR 17 2014/ AVIATION... FOR THE 24 HOUR TAF PERIOD ENDING AT 18/18Z...MVFR CIGS WILL SLOWLY CLEAR FROM NORTHWEST TO SOUTHEAST TODAY WITH ALL AREAS VFR BY 21Z. CLEAR SKIES EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD WITH NO VISIBILITY RESTRICTIONS. NORTHERLY SURFACE WIND TODAY TO BECOME LIGHT AND VARIABLE TONIGHT. WINDY CONDITIONS EXPECTED ACROSS EAST TEXAS...NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS ON TUESDAY WITH SOUTH WINDS INCREASING TO 20 KNOTS WITH HIGHER GUSTS. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 57 40 74 44 68 / 10 0 10 10 10 MLU 52 37 70 46 67 / 10 0 10 10 10 DEQ 55 34 71 35 66 / 10 0 10 10 10 TXK 53 40 72 42 66 / 10 0 10 10 10 ELD 51 36 71 41 66 / 10 0 10 10 10 TYR 60 42 74 43 67 / 10 0 10 10 10 GGG 58 41 74 42 67 / 10 0 10 10 10 LFK 60 40 75 47 69 / 10 0 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 17, 11:58 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1158 AM CDT MON MAR 17 2014 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-181700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1158 AM CDT MON MAR 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THUNDERSTORM CHANCES WILL RETURN LATE FRIDAY NIGHT THROUGH SATURDAY AS ANOTHER COLD FRONT MOVES ACROSS THE REGION. HOWEVER...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. VII
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:17 PM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 28 hr |
Nearby
River Flood Warnings in Arkansas, 2014River Flood Warnings in Louisiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.